MathSciNet Relay Station
MathSciNet bibliographic data
MR1180464 39B22
Chung, J. K.; Ebanks, B. R.; Ng, C. T.; Sahoo, P. K. On a functional equation connected with Rao's quadratic entropy. Proc. Amer. Math. Soc. 120 (1994), no. 3, 843–848.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement